# SDR ASAA2022063038913

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,361 hours, 7,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 17609
- Condition: Leaking
- Location: #2 Engine
- Part time: 23,361 hours, 7,305 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT DUCT PRESSURE 10 LEFT DUCT PRESSURE 40. REMAINED THAT WAY THROUGHOUT CLIMB TO CRUISE ALTITUDE. GROUNDED - YES. AIR TURNBACK - REMOVED AND REPLACED #2 ENG PRSOV OPS AND LEAK CHECKED PER B737-900 AMM 36-11-04-400-801 (REF ASA LG PG 60489949). ACCOMPLISHED BLEED AIR CROSSOVER OPERATION TEST PER AMM 36-11-00-710-801. RIGHT DUCT PRESSURE NORMAL.
